Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Skin condition in groin area, might be fungal infection or eczema, skin darkening, itching. Remedy?

I have been having a skin problem in the groin area of my body for last 15 years. During this period I have gone under many doctors but none could cure my disease. Some prescribed it as fungal infection while a few others considered it to be eczema . My skin is basically very rough and dry. in that part the skin is a little blakish and it drives me to scratch the skin there and if i do so, the skin gets wet a bit . Please advise me the remedy.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to HCM
Greetings of day
From your description it appears to be persistent /recurrent fungal infection. Get your sugar levels also checked as it could be the cause. Local antifungal dusting powder, hygiene and keeping the area clean and dry will help.
Take care
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor